Journal of Graph Theory

Cover image for Journal of Graph Theory

Autumn (Fall) 1984

Volume 8, Issue 3

Pages fmi–fmi, 347–439

  1. Masthead

    1. Top of page
    2. Masthead
    3. Articles
    1. Masthead (page fmi)

      Article first published online: 3 OCT 2006 | DOI: 10.1002/jgt.3190080301

  2. Articles

    1. Top of page
    2. Masthead
    3. Articles
    1. Connected, locally 2-connected, K1,3-free graphs are panconnected (pages 347–353)

      S. V. Kanetkar and P. R. Rao

      Article first published online: 3 OCT 2006 | DOI: 10.1002/jgt.3190080302

    2. Chromatic uniqueness and equivalence of K4 homeomorphs (pages 355–364)

      Earl Glen Whitehead Jr. and Lian-Chang Zhao

      Article first published online: 3 OCT 2006 | DOI: 10.1002/jgt.3190080303

    3. The cycle space of an embedded graph (pages 365–369)

      B. Richter and H. Shank

      Article first published online: 3 OCT 2006 | DOI: 10.1002/jgt.3190080304

    4. Cutpoints and the chromatic polynomial (pages 371–377)

      Earl Glen Whitehead Jr. and Lian-Chang Zhao

      Article first published online: 3 OCT 2006 | DOI: 10.1002/jgt.3190080305

    5. Doubly eulerian trails on rectangular grids (pages 379–385)

      J. L. Brenner and R. C. Lyndon

      Article first published online: 3 OCT 2006 | DOI: 10.1002/jgt.3190080306

    6. Face colorings of embedded graphs (pages 387–398)

      Dan Archdeacon

      Article first published online: 3 OCT 2006 | DOI: 10.1002/jgt.3190080307

    7. The multiplicity of 1-factors in the square of a graph (pages 399–403)

      G. R. T. Hendry

      Article first published online: 3 OCT 2006 | DOI: 10.1002/jgt.3190080308

    8. On the reconstruction of rayless infinite forests (pages 405–422)

      Thomas Andreae and Rüdiger Schmidt

      Article first published online: 3 OCT 2006 | DOI: 10.1002/jgt.3190080309

    9. A simple proof of Menger's theorem (pages 427–429)

      William McCuaig

      Article first published online: 3 OCT 2006 | DOI: 10.1002/jgt.3190080311

    10. A digraph represented by a family of boxes or spheres (pages 431–439)

      Hiroshi Maehara

      Article first published online: 3 OCT 2006 | DOI: 10.1002/jgt.3190080312

SEARCH

SEARCH BY CITATION